Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Formula for Finding the Skewness of the Combination of Two or More Samples

William Dowell Baten
Journal of the American Statistical Association
Vol. 30, No. 189 (Mar., 1935), pp. 95-98
DOI: 10.2307/2278531
Stable URL: http://www.jstor.org/stable/2278531
Page Count: 4
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
A Formula for Finding the Skewness of the Combination of Two or More Samples
Preview not available

Page Thumbnails

  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98